MathSciNet Relay Station
MathSciNet bibliographic data
MR642657 34A20 (30E99 35Q15 58G40 81E10)
Miwa, Tetsuji Painlevé property of monodromy preserving deformation equations and the analyticity of $\tau $ functions. Publ. Res. Inst. Math. Sci. 17 (1981), no. 2, 703–721.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement